Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    101. A. Nasr-Isfahani,
    Left APP differential polynomial rings,
    Comm. Algebra 45(2017), 2444-2451  [abstract]   
     
    102. M. Fakhar and M. R. Koushesh (Joint with M. Raoofi),
    Embedding normed linear spaces into C(X),
    Bull. Iranian Math. Soc. 43(2017), 131-135  [abstract]   
     
    103. K. Bahmanpour,
    The prime spectrum and dimension of ideal transform algebras,
    Rocky Mountain J. Math. 47(2017), 1415-1426  [abstract]   
     
    104. J. Asadollahi, R. Hafezi and R. Vahed (Joint with P. Bahiraei),
    Sheaves over infinite posets,
    J. Algebra Appl. 16(2017), # 25 Pages  [abstract]   
     
    105. K. Bahmanpour and R. Naghipour,
    Faltings' finiteness dimension of local cohomology modules over local Cohen-Macaulay rings,
    Canad. Math. Bull. 60(2017), 225-234  [abstract]   
     
    106. M. Asgharzadeh and M. Tousi (Joint with M. Dorreh),
    Direct summands of infinite-dimensional polynomial rings,
    J. Commut. Algebra (2017), DOI: 10.1216/JCA-2017-9-1-1  [abstract]   
     
    107. A. R. Nasr-Isfahani,
    Polynomial extensions of SCN rings need not be SCN,
    Comm. Algebra 45(2017), 443-445  [abstract]   
     
    108. A. R. Nasr-Isfahani,
    Lower bounds on the stable range of skew polynomial rings,
    Comm. Algebra 45(2017), 446-454  [abstract]   
     
    109. S. Azam, G. Behboodi and M. Yousofzadeh,
    Direct unions of Lie Tori (realization of locally extended affine Lie algebras),
    Comm. Algebra 44(2016), 5309-5341  [abstract]   
     
    110. M. Yousofzadeh,
    Extended affine Lie superalgebras,
    Publ. RIMS, Kyoto Univ. 52(2016), 341-365  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.